Just one sec...
Hey there! Sign in to join this conversationNew here? Join for free

Majorly spotty all of a sudden

Announcements Posted on
Help us uncover the truth about exam cheats – is cheating ever ok? What if you wouldn't get caught? 27-06-2016
    • Thread Starter
    #1

    I'm on Microgynon and it's majorly ruined my skin. I look awful and my self esteem has taken a major hit. It's not just on my face either, I have awful spots on my chest and back. I don't really have any other side effects other than this, so, is it likely they'll change me on to another pill? Or be like ''it's just spots, get over it.''
    Offline

    ReputationRep:
    Yes, you'll probably go on Lymecycline or Minocycline and then Roaccutane (the apparent 'miracle' drug for acne). Do a forum search for Roaccutane if you want more detailed information, there has been quite a few threads on it.

Reply

Submit reply

Register

Thanks for posting! You just need to create an account in order to submit the post
  1. this can't be left blank
    that username has been taken, please choose another Forgotten your password?
  2. this can't be left blank
    this email is already registered. Forgotten your password?
  3. this can't be left blank

    6 characters or longer with both numbers and letters is safer

  4. this can't be left empty
    your full birthday is required
  1. Oops, you need to agree to our Ts&Cs to register
  2. Slide to join now Processing…

Updated: February 19, 2009
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Poll
Who will be the next England manager?

The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

Register Number: 04666380 (England and Wales), VAT No. 806 8067 22

Registered Office: International House, Queens Road, Brighton, BN1 3XE

Quick reply
Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.